RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 144–148 (Mi mz2443)  

This article is cited in 10 scientific papers (total in 10 papers)

Brief Communications

Brownian motion generated by the Levy Laplacian

L. Accardi, P. Rozelli, O. G. Smolyanov


Full text: PDF file (428 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1174–1177

Bibliographic databases:

Received: 02.08.1993

Citation: L. Accardi, P. Rozelli, O. G. Smolyanov, “Brownian motion generated by the Levy Laplacian”, Mat. Zametki, 54:5 (1993), 144–148; Math. Notes, 54:5 (1993), 1174–1177

Citation in format AMSBIB
\Bibitem{AccRozSmo93}
\by L.~Accardi, P.~Rozelli, O.~G.~Smolyanov
\paper Brownian motion generated by the Levy Laplacian
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 144--148
\mathnet{http://mi.mathnet.ru/mz2443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267490}
\zmath{https://zbmath.org/?q=an:0826.60073}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1174--1177
\crossref{https://doi.org/10.1007/BF01208399}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300015}


Linking options:
  • http://mi.mathnet.ru/eng/mz2443
  • http://mi.mathnet.ru/eng/mz/v54/i5/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Accardi, O. G. Smolyanov, M. O. Smolyanova, “Change of variable formulas for infinite-dimensional distributions”, Math. Notes, 60:2 (1996), 212–215  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. O. G. Smolyanov, L. Accardi, “Extensions of spaces with cylindrical measures and supports of measures determined by the Lévy Laplacian”, Math. Notes, 64:4 (1998), 421–428  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. L. Accardi, O. G. Smolyanov, “Lévy–Laplace Operators in Functional Rigged Hilbert Spaces”, Math. Notes, 72:1 (2002), 129–134  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Accardi, L, “Levy Laplacian acting on operators”, Russian Journal of Mathematical Physics, 10:4 (2003), 359  mathscinet  zmath  isi
    5. Accardi, L, “Feynman formulas for evolution equations with Levy Laplacians on infinite-dimensional manifolds”, Doklady Mathematics, 73:2 (2006), 252  crossref  isi
    6. Obrezkov, OO, “Non-self-adjoint extensions of the Levy-Laplacian and the Levy-Laplace equation”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 9:1 (2006), 67  crossref  mathscinet  zmath  isi
    7. Ji, UC, “Quantum Levy Laplacian and associated heat equation”, Journal of Functional Analysis, 249:1 (2007), 31  crossref  mathscinet  isi
    8. Accardi L. Smolyanov O.G., “Feynman Formulas for Evolution Equations with Levy Laplacians on Manifolds”, Quantum Probability and Infinite Dimensional Analysis, Proceedings, Qp-Pq Quantum Probability and White Noise Analysis, 20, ed. Accardi L. Freudenberg W. Schurmann M., World Scientific Publ Co Pte Ltd, 2007, 13–25  crossref  isi
    9. Gomez, F, “Modified Levy Laplacians”, Russian Journal of Mathematical Physics, 15:1 (2008), 45  mathscinet  zmath  adsnasa  isi
    10. Volkov B.O., “Levy-Laplacian and the Gauge Fields”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 15:4 (2012), 1250027  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:373
    Full text:164
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020